Has anyone had this happen - I am on verapmil and maxzide daily - iv been doing alright, b.p wise but the past few
days iv been getting some rapid heart beats here and there. and cramping bad and ankles swell up even though taking maxzide . today I went out to lunch and ate a normal small lunch , aprox 15 to 20mins later -I started to have shakes ! and nervious feelings. my heart rate went up and I got heart beats I could feel in my chest area.. and throat
somewhat like slow palps .no pain or tightness sweating or feaver ! as I walked around I got winded and out of breath
as per the beats ! and lightheaded - I sat down and the heart rate slowed down and hard beats faded away..very slow
but did fade ! as well I felt better and breathing became normal again. I started burping and bleching hard and it felt like my stomach had expanded and bloated - thus gas bulid up and burping. it took about 1hour for this to subside
and fade off.. im ok now and feel normal - b.p is down 134/82 -pulse 81 as before while this happend b.p was
164/ 98 pluse 92
I am now wondering if in fact , could it have been something I ate ! msg or some chemical that had a reaction ?
or is it just a Allergic reaction to the medications ?
I will see my Doctor tomorrow or may go tonight to the E.R. or care center for help. if it comes back .. so far so good
Went to local ER ekg test normal at this time.. b.p down to normal h.r normal
feel tired and a bit out of it.
blood tests showed - I somehow had a crushed or powder -Ecotrim mixed in soft drink
while eatting ( Nice Joke)
this drug and asprin interacts with Verapamil - I had all the side effects of it !
Cant trust eatting out anymore !! filed report to health dept and officals on finding.
sorry folks... thought it was food interaction.. turns out I got spiked !!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.